I first want to thank all of the great replies when I posted several weeks ago about being chronically fatigued.
My health took a dramatic turn mid May and rendered me hospitalized for 3 weeks. I developed compartment syndrome in my right forearm and required four surgeries. Being on blood thinners - warfarin - I lost a lot of blood but not enough to warrant a transfusion. My hemoglobin at discharge was 108. (I think in US it would be 10.8 with normal being between 12 and 16.5). I was pretty good the first two days at home. But for the past three days I have been having trouble getting out of bed without breaking into a profuse sweat. I feel so profoundly weak.
I am still on pain meds because my arm hurts a fair bit. However, I am not on enough to make me tired nor am I decreasing them at a rate where I would get withdrawal symptoms.
I have been taking my B12 supplementation as per previous posts as well as a Calcium/Mag/Vit D. Both were obtained from iherb.com
What else can I do? I hate feeling this way.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?